IEEE - Institute of Electrical and Electronics Engineers, Inc. - ${{H}_{\infty}}$ Model Reduction for Interval Frequency Negative Imaginary Systems

Author(s): Lanlin Yu ; Junlin Xiong
Sponsor(s): IEEE Circuits and Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2019
Volume: 66
Page(s): 1,116 - 1,129
ISSN (Electronic): 1558-0806
ISSN (Paper): 1549-8328
DOI: 10.1109/TCSI.2018.2877268
Regular:

This paper studies an H model reduction problem for interval frequency negative imaginary (IFNI) systems. For a given IFNI system, our goal is to find a reduced-order IFNI system... View More

Advertisement